Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Phoenix, AZ

September 6, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 6, 2014, 5:19 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2014, 5:19 PM MST (00:19 UTC)
Expired
Sep 6, 2014, 6:00 PM MST
In force
41 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 15 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 5:30 PM MSTTSTM WND DMG2 Nw Seville, AZROOF SEVTION BLOWN OFF TRAILER IN RV PARK. TIME OF EVENT APPROXIMATE.
Sep 6, 5:30 PM MSTTSTM WND GST 602 Ese San Tan Mountain, AZMEADURED 60 MPH WIND GUST ON DAVIS WEATHER STATION. TIME APPROXIMATE. SOME MINOR ROFF DAMAGE.
Sep 6, 5:35 PM MSTTSTM WND DMG1 S San Tan Valley, AZMULTIPLE TREES DOWN. FLAGPOLES DOWN. ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS55 KPSR 070019
SVRPSR
AZC013-021-070100-
/O.NEW.KPSR.SV.W.0063.140907T0019Z-140907T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
519 PM MST SAT SEP 6 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 600 PM MST

* AT 511 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAN TAN VALLEY...OR 12
  MILES NORTH OF COOLIDGE...AND MOVING WEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  TAN MOUNTAIN PARK...QUEEN CREEK...SEVILLE...SAN TAN VILLAGE MALL
  AND CHANDLER HEIGHTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING.

IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3309 11183 3333 11175 3322 11146 3305 11152
TIME...MOT...LOC 0019Z 104DEG 5KT 3316 11160

$$

WOODALL
2 follow-up statements
301 
WWUS55 KPSR 070039
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST SAT SEP 6 2014

AZC013-021-070100-
/O.CON.KPSR.SV.W.0063.000000T0000Z-140907T0100Z/
PINAL AZ-MARICOPA AZ-
539 PM MST SAT SEP 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST
FOR EAST CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES...

AT 536 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY
THIS SEVERE STORM.  THIS STORM WAS LOCATED NEAR SAN TAN VALLEY...OR
12 MILES NORTH OF COOLIDGE...MOVING NORTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENCANTERA...SAN TAN MOUNTAIN PARK...CHANDLER HEIGHTS...SACATON AND
QUEEN CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE.

&&

LAT...LON 3308 11176 3330 11167 3322 11146 3305 11152
TIME...MOT...LOC 0040Z 128DEG 3KT 3316 11158

$$

WOODALL
655 
WWUS55 KPSR 070059
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
559 PM MST SAT SEP 6 2014

AZC013-021-070109-
/O.EXP.KPSR.SV.W.0063.000000T0000Z-140907T0100Z/
PINAL AZ-MARICOPA AZ-
559 PM MST SAT SEP 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND
CENTRAL PINAL COUNTIES WILL EXPIRE AT 600 PM MST...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. HOWEVER...HEAVY 
RAIN...GUSTY WIND...AND LIGHTNING ARE ALL STILL POSSIBLE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3308 11176 3330 11167 3322 11146 3305 11152
TIME...MOT...LOC 0059Z 128DEG 3KT 3317 11159

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:05 PM MST, 2 hours 14 minutes earlier.

Area forecast discussion, Sep 6, 3:05 PM MST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST SAT SEP 6 2014

.SYNOPSIS...
MOISTURE WILL CONTINUE TO INCREASE ACROSS THE AREA THIS WEEKEND.
SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES EACH DAY THROUGH
EARLY NEXT WEEK...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS
OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN NEXT WEEK
AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
AS OF 130PM MST...PER LOCAL HI-RES FORECAST MODELS...SOME CONVECTIVE
ACTIVITY HAS BEGUN ABOUT 2 HOURS EARLIER THAN FORECAST. SOME
ISOLATED STORMS IN THE WESTERN ZONES OF ARIZONA AND SOUTHEAST
CALIFORNIA HAVE POPPED UP. NOT SURPRISING AS THIS AREA HAS BEEN
UNDER NEARLY CLEAR SKIES ALL DAY SO THE HEATING AND INSTABILITY HAS
REMAINED IN THESE AREAS. OTHER LOCATIONS THAT HAVE FIRED UP ARE OUT
EAST IN THE WHITE MOUNTAINS AND SOUTH SOUTH AND WEST OF TUCSON. FOR
THE REMAINDER OF TONIGHT...EXPECT ACTIVITY TO CONTINUE INCREASING
OVER THE SOUTHERN PART OF THE STATE WHICH WILL IN TURN GIVE OFF SOME
OUTFLOW AND REDEVELOPMENT ACROSS SOUTHERN MARICOPA COUNTY AND
NORTHWEST PINAL AND SHOULD CREATE AREAS OF BLOWING DUST.

EMBEDDED INVERTED TROUGH MOVING THROUGH SOUTHERN ARIZONA TODAY WILL
BE THE LIFT NEEDED FOR CONVECTIVE ACTIVITY TO TRIGGER. KEEPING A
SOUTHERLY-SOUTHEASTERLY FLOW WITH THE SUBSTANTIAL AMOUNT OF MOISTURE
IN PLACE.../TAPPING INTO BLENDED TPW SATELLITE 1.8 - 2.0 INCHES OF
PWAT/...THE INGREDIENTS ARE AVAILABLE AND READY FOR HEAVY RAIN
PRODUCERS. AS HURRICANE NORBERT CONTINUES A MOSTLY NORTHWARD
TRAJECTORY AND AN INVERTED TROUGH SCOOTS NORTH-NORTHEAST...A VERY
DIFLUENT COLUMN FROM NORTHERN MEXICO THROUGH CENTRAL ARIZONA WILL
REMAIN IN PLACE THROUGH SUNDAY. AS THE FLOW TURNS MORE SOUTHEASTERLY
SUNDAY...WITH INCREASED MOISTURE YET AGAIN...THE BEST WINDOW OF
HEAVY RAINFALL LOOKS TO BE SUNDAY AFTERNOON THROUGH MONDAY MID DAY.
OF COURSE...EACH DAY/S ACTIVITY HIGHLY DEPENDS ON THE PREVIOUS
DAY.../TOO CLOUDED OVER OR THE BOUNDARY LAYER BEING TOO OVER
WORKED/...AND THIS REMAINS THE TRICKY PART OF THE FORECAST. RAINFALL
AMOUNTS AND TIMING CONTINUE TO BE FOCUSED AND FINE TUNED FOR THIS
FORECAST. REGARDLESS OF THE QPF AMOUNTS CERTAIN AREAS RECEIVE...MOST
ALL LOCATIONS ACROSS ARIZONA SHOULD RECEIVE RAIN DURING THIS EVENT.

AFTER MONDAY...OPERATIONAL AND ENSEMBLE FORECAST MODELS HAVE THE
REMNANT LOW FORMERLY KNOWN AS NORBERT ABSORBING INTO A WAVE WHICH
GETS SWEPT IN THE LONGWAVE TROUGH THROUGH THE PACIFIC NORTHWEST.
DIFFERENCES ARISE IN THE TIMING AND SPEED OF THAT TROUGH MOVING
THROUGH ARIZONA INTO THE FOUR CORNERS AND ON TO NEW MEXICO. THE
AIRMASS ACROSS THE SOUTHWEST WILL SLOWLY RECOVER...WITH HEIGHT
CHANGES EVER SO SLIGHT. TEMPERATURES WILL BE SLOW TO CLIMB BACK TO
SEASONAL NORMALS IF THEY EVEN REACH THAT /103F FOR PHOENIX...104F
FOR YUMA/ BY NEXT SATURDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
QUITE A BIT OF CLOUD COVER ACROSS SE AZ WHICH MAY INHIBIT CONVECTION
UNTIL LATER THIS EVENING. NONETHELESS IT STILL LOOKS LIKE STORMS
WILL FIRE AND MOVE INTO THE METRO THIS EVENING. THE POTENTIAL FOR
BLOWING DUST IS STILL THERE AND I WILL RETAIN THE TEMPO GROUPS FOR
BLDU THROUGH THE EVENING. THERE SHOULD BE SOME SHOWERS IN THE AREA
AS WELL ALTHOUGH I'M NOT CONFIDENT ENOUGH TO INCLUDE PREVAILING RAIN
SHOWERS OR THUNDERSTORMS AT ANY POINT DURING THE TAF PERIOD. MID
CLOUDS SHOULD LINGER THROUGH THE NIGHT INTO LATE SUNDAY MORNING AT
ALL PHOENIX SITES.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
THUNDERSTORMS SHOULD DEVELOP AND APPROACH THE SE CA TAF SITES LATE
IN THE PERIOD...BUT THERE SHOULD BE A THREAT OF BLOWING DUST
BEFOREHAND. VCSH LOOKS INCREASINGLY LIKELY AFTER 12Z AS DEEPER
MOISTURE MOVES INTO THE AREA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY.
A GRADUAL DRYING TREND WILL COMMENCE TUESDAY AS MOISTURE FROM
HURRICANE NORBERT EXITS THE AREA. HOWEVER...THERE WILL REMAIN AT
LEAST A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH
THE END OF THE WEEK. LOW LEVEL MOISTURE WILL BE SLOW TO ERODE
HOWEVER AND GOOD/EXCELLENT RECOVERIES ARE EXPECTED ALL WEEK. AS FOR
WINDS...NO MAJOR WIND EVENTS EXPECTED NEXT WEEK OUTSIDE OF LOCALLY
DRIVEN THUNDERSTORM WINDS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY
AVIATION...LEINS
FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 6, 5:08 AM MST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
508 AM MST SAT SEP 6 2014

AZZ020>028-CAZ030>033-071215-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
508 AM MST SAT SEP 6 2014 /508 AM PDT SAT SEP 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

EXPECT SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON ACROSS
SOUTH-CENTRAL AND SOUTHWEST ARIZONA. STORM ACTIVITY WILL EVENTUALLY
SPREAD WEST INTO SOUTHEAST CALIFORNIA LATER TONIGHT. BRIEF HEAVY
RAINFALL... LIGHTNING...GUSTY WINDS AND BLOWING DUST ARE THE PRIMARY
HAZARDS ASSOCIATE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY...WITH LOCALLY
HEAVY RAINFALL POSSIBLE IN MANY LOCATIONS. HOWEVER...CONFIDENCE IN
THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAINFALL...AND THE
LIKELIHOOD OF WIDESPREAD FLOODING IS LOW.

SHOWER AND THUNDERSTORM ACTIVITY TAPERS OFF TUESDAY...WITH A
GRADUALLY DRYING TREND EXPECTED THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 6, 4:14 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
414 PM MST SAT SEP 6 2014

AZZ024-028-070000-
GILA AZ-PINAL AZ-
414 PM MST SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA

UNTIL 500 PM MST

AT 413 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOP OF THE WORLD...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   SUPERIOR AND  BOYCE THOMPSON ARBORETUM...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR
FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3318 11115 3341 11123 3343 11102 3326 11092
TIME...MOT...LOC 2314Z 069DEG 4KT 3332 11103

WOODALL
Special weather statement, Sep 6, 4:27 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST SAT SEP 6 2014

AZZ020-CAZ031-032-070000-
LA PAZ AZ-RIVERSIDE CA-
427 PM PDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  EXTREME WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 500 PM PDT/500 PM MST/

AT 420 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORMS JUST WEST OF BLYTHE. STORMS ARE NEARLY
STATIONARY. WITH NEW STORMS LIKELY TO POP UP WITHIN THE ADVISORY
AREA.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS THAT WILL BE AFFECTED INCLUDE BLYTHE...RIPLEY...AND
INTERSTATE 10 WEST OF BLYTHE.

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SUDDENLY
DANGEROUS DRIVING CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN
ALONG WITH STRONG ERRATIC WINDS. BOATERS ALONG THE LOWER COLORADO
RIVER...BETWEEN BLYTHE AND PALO VERDE...SHOULD PREPARE TO GET TO
SAFETY RIGHT AWAY.

LAT...LON 3342 11455 3354 11511 3369 11508 3368 11462
TIME...MOT...LOC 2322Z 022DEG 2KT 3357 11480

AJ
Special weather statement, Sep 6, 5:05 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
505 PM MST SAT SEP 6 2014

AZZ024-028-070045-
PINAL AZ-
505 PM MST SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA

UNTIL 545 PM MST

AT 500 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF FLORENCE JUNCTION...MOVING
WEST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   FLORENCE...
   HIGHWAY 79 BETWEEN FLORENCE AND FLORENCE JUNCTION.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

GUSTY WINDS FROM THIS STORM WILL INCREASE THE THREAT OF BLOWING
DUST. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.

AFTER THE WINDS AND DUST PASS...HEAVY RAIN WILL MOVE IN.

LAT...LON 3312 11112 3306 11121 3298 11142 3324 11146
      3327 11117
TIME...MOT...LOC 0004Z 086DEG 5KT 3315 11124

WOODALL
Special weather statement, Sep 6, 5:06 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
506 PM MST SAT SEP 6 2014

AZZ021-070045-
LA PAZ AZ-
506 PM MST SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 545 PM MST.

AT 459 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS BETWEEN WENDEN AND ALAMO STATE PARK.

WIND GUSTS UP TO 40 MPH ARE EXPECTED...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.

ALAMO ROAD WILL BE AFFECTED. NEW STORMS ARE LIKELY WHICH COULD
DIRECTLY IMPACT ALAMO LAKE.

MOTORISTS ALONG ALAMO ROAD SHOULD BE PREPARED FOR SUDDENLY HAZARDOUS
DRIVING CONDITIONS DUE TO REDUCED VISIBILITIES IN HEAVY
RAIN...STRONG ERRATIC WINDS...AND PONDING OF WATER IN LOW SPOTS.
BOATERS ON ALAMO LAKE SHOULD BE PREPARED TO GET TO SAFETY VERY
QUICKLY.

LAT...LON 3430 11350 3397 11345 3396 11379 3415 11389
      3423 11372 3421 11370 3424 11359 3426 11359
      3430 11355 3432 11351
TIME...MOT...LOC 0002Z 150DEG 2KT 3408 11362

AJ
Local storm report, Sep 6, 5:18 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     DUST STORM       1 WSW COOLIDGE          32.97N 111.55W
09/06/2014                   PINAL              AZ   TRAINED SPOTTER

            VSBY 1 4 MILE

&&

EVENT NUMBER PSR1400254

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:05 PM MSTSpecial Weather StatementPSRPinal40 min
Sep 6, 5:06 PM MSTSpecial Weather StatementPSR39 min
Sep 6, 5:27 PM MSTDust Storm WarningPSR3 hr
Sep 6, 5:35 PM MSTSpecial Weather StatementPSRPinal25 min
Sep 6, 5:39 PM MSTSpecial Weather StatementPSR36 min
Sep 6, 5:45 PM MSTAreal Flood AdvisoryPSRPinal2 hr
Sep 6, 6:04 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal41 min
Sep 6, 6:08 PM MSTFlash Flood WarningPSRPinal112 min
Sep 6, 6:16 PM MSTSpecial Weather StatementPSRMaricopa44 min
Sep 6, 6:37 PM MSTSpecial Weather StatementPSRMaricopa38 min
Sep 6, 6:46 PM MSTSpecial Weather StatementPSR44 min
Sep 6, 7:00 PM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Sep 6, 7:15 PM MSTSpecial Weather StatementPSR45 min
Sep 6, 7:34 PM MSTSpecial Weather StatementPSRMaricopa41 min
Sep 6, 7:57 PM MSTSpecial Weather StatementPSRMaricopa48 min
Sep 6, 8:29 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 6, 8:41 PM MSTSevere Thunderstorm WarningPSRMaricopa36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.